Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Frequent masturbation. Pain in legs, strained and thin legs. Suggestions?

Hi doctor,
Do legs pain due to masterbation ??
My legs are paining from past 3 days, is this due to excess of masterbation . I used to masterbate 4times a week b4,
now only once or twice a week. I have cut down the frequency of ejection. My legs have become thin, and feel strained. What can i do now. Please help me out.
Asked On : Tue, 23 Apr 2013
Answers:  2 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have been indulged in masturbation frequently and now getting weakness and thinning of your legs.
You have doubt of these symptoms may be due to masturbation.
First of all there is myth in a mind of common man that excessive masturbation is the reason of all problems But I would like to state that it has been discussed in scientific forums all over the world and proved scienificaly that masturbation does not have any negative effect on any organ or system in the body.All the problems that you are facing now are mind related and due to anxiety.or may be due to some other cause .
Following measures will help to boost up your level of confidence and allay anxiety and there by improve your sexual performance,
1) Practice moderate exercise for 45 minutes followed by meditation for 1/2 hour.
2) Take high protein diet rich in vitamins A,C,E,D.fruits and vegetables .
3) Avoid alcohol and smoking .
4)Take some anti oxidants like Almonds 5-6 everyday.
For weakness in the legs consult qualified Neurologist for clinical assessment and further treatment.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Psychiatrist Dr. Jonas Sundarakumar's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Masturbation is considered as a part of normal human sexual behaviour and is very common among young males. It does not have any bad effects on health and does not lead to any medical problems. Some people have many wrong ideas about masturbation - that it causes ill effects on health like nervous weakness, reduced energy, etc or sexual problems like impotence in the future. All this is not true and these are just myths and misconceptions.

In your case, the pain or the thinness of your legs are definitely not due to your masturbation. If you are finding it difficult to control your anxiety and fear due to your masturbation, I would advise you to consult a psychiatrist for a detailed psychological assessment and further counselling regarding this problem.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor